# SDR USAA2011031191021

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 40,944 hours, 16,523 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 400 - DURING CRUISE, 2 FLIGHT ATTENDANTS IN AFT GALLEY SMELLED ELECTRICAL BURNING ODOR, NO VISIBLE SMOKE.  ODOR DISSIPATED AFTER 2 MINUTES.  FOUND AFT NR 1 COFFEEMAKER CIRCUIT BREAKER POPPED AND THERMAL BUTTONS POPPED ON BACK OF COFFEEMAKER.  REMOVED AND REPLACED AFT NR 1 COFFEEMAKER IAW MM 25-35-15.
